# SDR SWAA2015041038366

- Difficulty date: February 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME CRACKED IN THE SECOND LOWER FASTENER HOLE ON THE E - F POST.  REPAIRED FRAME IAW ACO.
